UFJF - Universidade Federal de Juiz de Fora

Population Dynamics

Você está em: Research Projects > Population Dynamics

Mosquitoes population dynamics (started in 2014)

ImageThe global incidences of dengue and, more recently, zica virus have increased the interest in studying and understanding the mosquito population dynamics. This project is based on the study of nonlinear mathematical models dealing with the life cycle of the dengue mosquito using partial differential equations. 

Related papers

Yamashita, W., M., S., Takahashi, L., T., Chapiro, G., Dispersive models describing mosquitoes’ population dynamics. Journal of Physics. Conference Series (Online), v. 738, p. 012065, 2016.

Yamashita, W., M., S., Takahashi, L., T., Chapiro, G., Traveling wave solutions for the dispersive models describing population dynamics of Aedes aegypti. Mathematics and Computers in Simulation, , v.146, 90-99, 2018.

W. M. S. Yamashita, S. S. Das and, G. Chapiro, Numerical modeling of mosquito population dynamics of Aedes aegyptiParasites & Vectors, v. 11:245, 2018.

M. R. Da Silva, P. H. G. Lugão,  G. Chapiro, Impact of temperature variation on spatial population dynamics of Aedes aegypti. REVISTA MUNDI ENGENHARIA, TECNOLOGIA E GESTÃO, v. 5, p. 1-10, 2020.

Laboratório de Matemática Aplicada